Alert archive / New Jersey / Special Marine Warnings in 2012

Special Marine Warning 42, NWS Philadelphia/Mount Holly

June 25, 2012

NWS Philadelphia/Mount Holly issued this special marine warning at Jun 25, 2012, 3:25 PM EDT. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2012, 3:25 PM EDT (19:25 UTC)
Expired
Jun 25, 2012, 4:30 PM EDT
In force
65 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Dover AFB radar (KDOX), 95 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
851 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1274 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

608 
WHUS51 KPHI 251925
SMWPHI
ANZ470-252030-
/O.NEW.KPHI.MA.W.0042.120625T1925Z-120625T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EDT MON JUN 25 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
  ISLAND DE OUT 20 TO 40 NM...

* UNTIL 430 PM EDT

* AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER OVER
  WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM...
  OR ABOUT 18 NM EAST OF OCEAN CITY...MOVING EAST AT 20 KNOTS.

* THIS STRONG THUNDERSTORM WILL BE NEAR
  WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM AT
  340 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS 
LIGHTNING...SMALL HAIL...AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE 
HARBOR IMMEDIATELY...UNTIL THIS STORM PASSES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.

REPORT SEVERE WEATHER TO THE COAST GUARD OR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.

&&

LAT...LON 3836 7472 3846 7472 3852 7466 3836 7426
      3826 7429 3822 7431
TIME...MOT...LOC 1925Z 290DEG 22KT 3844 7465

$$

HEAVENER
2 follow-up statements
667 
FZUS71 KPHI 251958
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EDT MON JUN 25 2012

ANZ470-252030-
/O.CON.KPHI.MA.W.0042.000000T0000Z-120625T2030Z/
358 PM EDT MON JUN 25 2012

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 430 PM EDT...

FOR THE FOLLOWING AREA...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
OVER WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40
NM...OR ABOUT 25 NM SOUTH OF FIVE FATHOMS BUOY...MOVING EAST AT 20
KNOTS.

THIS STRONG THUNDERSTORM WILL BE NEAR
  WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM AT
  410 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.

REPORT SEVERE WEATHER TO THE COAST GUARD OR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.

&&

LAT...LON 3836 7461 3847 7455 3836 7427 3832 7427
      3828 7428 3827 7429
TIME...MOT...LOC 1958Z 290DEG 22KT 3837 7441

$$

HEAVENER
819 
FZUS71 KPHI 252021
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EDT MON JUN 25 2012

ANZ470-252032-
/O.EXP.KPHI.MA.W.0042.000000T0000Z-120625T2030Z/
421 PM EDT MON JUN 25 2012

...SPECIAL MARINE WARNING WILL EXPIRE AT 430 PM EDT...

THE AFFECTED AREA WAS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...

LAT...LON 3836 7461 3847 7455 3836 7427 3832 7427
      3828 7428 3827 7429
TIME...MOT...LOC 2022Z 290DEG 22KT 3832 7423

$$

HEAVENER

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 25, 3:11 PM EDT, 14 minutes earlier.

Area forecast discussion, Jun 25, 3:11 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
311 PM EDT MON JUN 25 2012

.SYNOPSIS...
A COLD FRONT CROSSING NEW JERSEY AND DELAWARE THIS AFTERNOON WILL
MOVE OFF THE COAST BY THIS EVENING. LOW PRESSURE IS EXPECTED TO
MEANDER OVER NEW ENGLAND AND ITS ADJACENT WATERS FROM TUESDAY INTO
THURSDAY AS HIGH PRESSURE FROM THE WEST BUILDS INTO OUR REGION
DURING THE MID WEEK PERIOD. A WARM FRONT FROM THE WEST IS EXPECTED
TO PASS THROUGH OUR AREA ON FRIDAY. A COLD FRONT FROM THE NORTHWEST
MAY ARRIVE ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
WATCH EXPIRED WITH NO FURTHER LARGE STORMS ON THE LAND. LSRPHI
CONTS TO UPDATE AS POST EVENT REPORTS ARE RECEIVED.

STILL UNSTABLE AND SO CANNOT RULE OUT ANOTHER SHOWER OR GUSTY TSTM
IN NEPA/NJ/DE THIS AFTN (SHORT LINE TAILING S INTO NNJ ATTM) BUT
THE LARGER ORGANIZED EVENT OF THIS MORNING APPEARS TO HAVE PASSED
TO OUR SE.

GUSTY NW WINDS DEVELOP MID AND LATE AFTN AS DRIER AIR AND COOL
POOL ALOFT ARRIVE FM THE NW.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
TONIGHT AND TUESDAY WILL BE BLENDED 12Z/25 NCEP MOS GUIDANCE.

BECOMING MO CLR TONIGHT THEN DIURNAL CU-COLD POOL ALOFT ASSTD-
TUE AFTN MIGHT. THOSE CU MIGHT YIELD A SPRINKLE.

GUSTY NW WINDS TUE TO NEAR 25 KTS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE MID LEVEL LOW WILL HAVE CUT OFF AND BEGUN A SLOW AND UNSTEADY
LIFT AWAY FROM THE REGION BY TUESDAY NIGHT, AND THE MAIN WEATHER
EVENT OVER THE LONG TERM MAY END UP BEING A RETURN OF HEAT AFTER
IT STARTS WITH BELOW NORMAL TEMPERATURES. THE RIDGE AXIS CENTERED
MAINLY TO OUR SOUTHWEST WILL NOT BUILD OVER THE AREA AS THE ONE
ASSOCIATED WITH THE HEAT WAVE FROM LAST WEEK, BUT H925 TEMPERATURES
FROM THE LATEST RUN OF THE RELATIVELY COOLER GFS SUPPORT 90 DEGREE
OR GREATER TEMPERATURES ACROSS THE DELAWARE VALLEY FROM TRENTON
SOUTH FROM FRIDAY THROUGH SUNDAY, AND ONE COULD MAKE A CASE FOR
THURSDAY ON THE FRONT END AND MONDAY ON THE BACK END. THE ECMWF
TEMPERATURES ARE WARMER. THIS OFTEN IS THE CASE, AND THE ECMWF ISN'T
ALWAYS (ALTHOUGH IT IS OFTEN) TOO WARM. DEW POINTS ARE EXPECTED TO
RISE WELL INTO THE 60S BY FRIDAY AND REMAIN THERE INTO SUNDAY, AND
THERE IS A DECENT CHANCE THAT AN EXCESSIVE HEAT WATCH EVENTUALLY WILL
COME OUT FOR THE HIGHLY URBANIZED PORTIONS OF THE DELAWARE VALLEY,
BUT FOR NOW WE WILL CONTINUE TO HIGHLIGHT THE POSSIBILITY IN THE
HWO. THERE IS A BETTER CHANCE OF CONVECTION DURING THIS TIME THAN
THERE WAS DURING THE HEIGHT OF THE LAST HEAT WAVE BECAUSE OF THE
WEAKER HEIGHTS AND THE FAIRLY FAST MID LEVEL FLOW ON THE PERIPHERY
OF A VORTEX PUSHING DOWN FROM EASTERN CANADA, AND THE WARM FRONT
THAT MOVES THROUGH BY FRIDAY MAY STALL NEARBY. HOWEVER, FOR THE TIME
BEING WE AREN'T DISPUTING HPC SLIGHT CHANCE TO LOWER CHANCE POPS
BEGINNING ON FRIDAY.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

REST OF TODAY...VFR SCT TO BKN AOA 5000 FT. SCT SHOWERS AND ISO
THUNDER MAINLY N AND E OF KPHL. GUSTY NW WINDS 20-25 KTS DEVELOP
MID-LATE AFTN.

TONIGHT...VFR CONDITIONS ARE EXPECTED AT ALL THE TAF SITES TONIGHT
INTO EARLY TUESDAY.

TUESDAY...VFR CLEAR TO START THEN OCNL BKN NEAR 5000-6000 FT IN
THE AFTN. NW G NEAR 25 KTS MIDDAY/AFTN. ISOLATED AFTERNOON AND
EARLY EVENING SPRINKLES POSSIBLE...MAINLY KABE/KTTN AREA.

OUTLOOK...
TUESDAY NIGHT THROUGH THURSDAY...VFR. MODERATE TO HIGH CONFIDENCE.

THURSDAY NIGHT...CONDITIONS POSSIBLY LOWERING TO MVFR OR IFR IN LATE
NIGHT HAZE, FOG AND SOME LOW CLOUDS. LOW TO MODERATE CONFIDENCE.

FRIDAY AND SATURDAY...EARLY MORNING MVFR OR IFR CONDITIONS DUE TO
HAZE, FOG AND SOME LOW CLOUDS. A CHANCE OF MAINLY AFTERNOON AND
EARLY EVENING SHOWERS AND THUNDERSTORMS. LOW TO MODERATE
CONFIDENCE.

&&

.MARINE...
SCA ADJUSTMENTS AT 330PM BASED ON 19Z DATA.

GUSTY SSW WINDS NEAR 25 KTS WITH SEAS 4-5 FT ARE SHIFTING NW NOW.

SHOULD HAVE PERSISTENT NW G15 OCNL 25 KTS LATER TONIGHT OR MORE
LIKELY TUE.

SEAS NEAR 4 FT IN THE OUTER ERN EDGE OF THE CW.

OUTLOOK...
MODERATE NORTHWEST WINDS AND SEAS THROUGH WEDNESDAY ARE EXPECTED TO
DIMINISH AND BACK TO SOUTHWEST BEFORE PICKING UP A BIT AGAIN BY
FRIDAY, BUT IN GENERAL WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW
ADVISORY CRITERIA FROM TUESDAY NIGHT THROUGH SATURDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT TUESDAY FOR ANZ452>455.
     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EDT
     TUESDAY FOR ANZ431.

&&

SYNOPSIS...IOVINO/DELISI
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...DELISI
AVIATION...DRAG/DELISI
MARINE...DRAG/DELISI
Hazardous weather outlook, Jun 25, 3:21 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
321 PM EDT MON JUN 25 2012

DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-PAZ054-055-060>062-
261930-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-
321 PM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ015-017>019-261930-
MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
321 PM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW THUNDERSTORMS LATE THIS AFTERNOON MAY GENERATE GUSTY WINDS
AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS THE POTENTIAL FOR ANOTHER PERIOD OF EXCESSIVE HEAT AND
HUMIDITY FOR HIGHLY URBANIZED AREAS CENTERED ON FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-PAZ067>071-261930-
NEW CASTLE-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
321 PM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS THE POTENTIAL FOR ANOTHER PERIOD OF EXCESSIVE HEAT AND
HUMIDITY FOR HIGHLY URBANIZED AREAS CENTERED ON FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012>014-016-020>027-261930-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
321 PM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW THUNDERSTORMS LATE THIS AFTERNOON MAY GENERATE GUSTY WINDS
AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-261930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
321 PM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 25, 11:53 AM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1153 AM EDT MON JUN 25 2012

NJZ022-025-251630-
ATLANTIC NJ-COASTAL ATLANTIC NJ-
1153 AM EDT MON JUN 25 2012

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC COUNTY...

AT 1151 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF ATLANTIC CITY...MOVING EAST
AT 25 MPH. THE THUNDERSTORM WILL BE NEAR BRIGANTINE AND ATLANTIC CITY
AROUND NOON.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3945 7430 3941 7434 3938 7440 3935 7441
      3931 7451 3933 7461 3951 7458 3950 7430
      3947 7429

KRUZDLO
Special weather statement, Jun 25, 12:10 PM EDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1210 PM EDT MON JUN 25 2012

NJZ022-025-251645-
ATLANTIC NJ-COASTAL ATLANTIC NJ-
1210 PM EDT MON JUN 25 2012

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC COUNTY...

AT 1208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF ATLANTIC CITY...MOVING EAST AT 35
MPH. THE THUNDERSTORM WILL BE NEAR NORTHFIELD...ATLANTIC CITY AROUND
1215 PM AND BRIGANTINE AROUND 1230 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3942 7433 3938 7440 3936 7440 3935 7441
      3932 7449 3933 7461 3941 7460 3944 7433

KRUZDLO
Special weather statement, Jun 25, 12:34 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1234 PM EDT MON JUN 25 2012

NJZ023-024-251730-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
1234 PM EDT MON JUN 25 2012

...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...

AT 1230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CAPE MAY...MOVING EAST AT 5 MPH. THE
THUNDERSTORM WILL BE NEAR WILDWOOD CREST...WILDWOOD AROUND 100 PM...
NORTH WILDWOOD AROUND 115 PM AND STONE HARBOR AROUND 130 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3894 7498 3902 7496 3907 7492 3906 7475
      3904 7475 3901 7478 3899 7478 3893 7487
      3892 7491 3892 7497

KRUZDLO
Special weather statement, Jun 25, 1:27 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
127 PM EDT MON JUN 25 2012

NJZ022-024-025-251830-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-COASTAL ATLANTIC NJ-
127 PM EDT MON JUN 25 2012

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC AND CAPE MAY
COUNTIES...

AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF ATLANTIC CITY...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR MARGATE CITY...LONGPORT AROUND 135
PM...VENTNOR CITY AROUND 140 PM...ATLANTIC CITY AROUND 145 PM AND
BRIGANTINE AROUND 150 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3938 7440 3935 7441 3932 7450 3927 7456
      3925 7460 3927 7466 3929 7465 3929 7469
      3945 7462 3941 7435

FORECASTER: HEAVENER
Special weather statement, Jun 25, 1:46 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
146 PM EDT MON JUN 25 2012

DEZ003-004-251815-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
146 PM EDT MON JUN 25 2012

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES EAST OF GEORGETOWN...MOVING EAST AT 40
MPH.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3851 7515 3870 7517 3874 7507 3867 7506
      3867 7505 3854 7505 3853 7505

FORECASTER: HEAVENER
Local storm report, Jun 25, 2:08 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
208 PM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     HAIL             PERTH AMBOY             40.52N  74.27W
06/25/2012  E0.50 INCH       MIDDLESEX          NJ   PUBLIC

0759 AM     HAIL             EAST BRUNSWICK          40.43N  74.42W
06/25/2012  E0.50 INCH       MIDDLESEX          NJ   PUBLIC

0800 AM     HAIL             SOUTH RIVER             40.45N  74.38W
06/25/2012  E0.88 INCH       MIDDLESEX          NJ   PUBLIC

0805 AM     TSTM WND DMG     2 E HAMILTON TWP        40.21N  74.66W
06/25/2012                   MERCER             NJ   LAW ENFORCEMENT

            TREE DOWN AT NEW JERSEY STATE POLICE HAMILTON STATION

0900 AM     TSTM WND DMG     MILLSBORO               38.59N  75.29W
06/25/2012                   SUSSEX             DE   911 CALL CENTER

            TREE DOWN. TIME ESTIMATED FROM RADAR.

0903 AM     TSTM WND DMG     OAK ORCHARD             38.60N  75.17W
06/25/2012                   SUSSEX             DE   EMERGENCY MNGR

            A FEW TREES KNOCKED DOWN INTO HOMES AND SHEDS ALONG
            BANKS ROAD AND CANAL DRIVE IN OAK ORCHARD

0905 AM     TSTM WND DMG     LONG NECK               38.62N  75.15W
06/25/2012                   SUSSEX             DE   EMERGENCY MNGR

            NUMEROUS TREES DOWN AND A POLE BARN UNDER CONSTRUCTION
            COLLAPSED

0913 AM     TSTM WND GST     DEWEY BEACH             38.70N  75.08W
06/25/2012  M69 MPH          SUSSEX             DE   WEATHER FLOW

            69 MPH GUST MEASURED AT DEWEY BEACH

1020 AM     TSTM WND DMG     DELMAR                  38.46N  75.58W
06/25/2012                   SUSSEX             DE   PUBLIC

            SEVERAL TREES DOWN AND DAMAGE TO FENCES ALONG LINE
            CHURCH ROAD IN DELMAR. TIME ESTIMATED FROM RADAR.

1133 AM     MARINE TSTM WIND BUOY 44009              38.46N  74.70W
06/25/2012  M40 MPH          ANZ470             NJ   NDBC BUOY

            35 KT WIND GUST AT BUOY 44009

&&

EVENT NUMBER PHI1200233 PHI1200231 PHI1200232 PHI1200236 PHI1200234
PHI1200238 PHI1200235 PHI1200237 PHI1200240 PHI1200239

KLINE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 12:25 AM EDTSpecial Weather StatementPHIAtlantic, Cape May, Cumberland95 min
Jun 25, 3:44 AM EDTSmall Craft AdvisoryPHI41 hr
Jun 25, 7:05 AM EDTSpecial Weather StatementPHIHunterdon, Mercer55 min
Jun 25, 7:44 AM EDTSpecial Weather StatementPHIMercer, Middlesex, Monmouth61 min
Jun 25, 7:46 AM EDTSpecial Weather StatementPHIMercer, Middlesex, Monmouth59 min
Jun 25, 7:58 AM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth47 min
Jun 25, 8:07 AM EDTSpecial Marine WarningPHI83 min
Jun 25, 8:26 AM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Ocean, Somerset108 min
Jun 25, 8:46 AM EDTSpecial Weather StatementPHIBurlington, Monmouth, Ocean59 min
Jun 25, 9:07 AM EDTSpecial Marine WarningPHI38 min
Jun 25, 9:10 AM EDTSpecial Marine WarningPHI95 min
Jun 25, 9:37 AM EDTSpecial Weather StatementPHIAtlantic, Cape May53 min
Jun 25, 10:04 AM EDTSpecial Marine WarningPHI56 min
Jun 25, 10:30 AM EDTSmall Craft Advisory for Hazardous SeasPHI7 hr
Jun 25, 10:45 AM EDTSpecial Marine WarningPHI60 min
Jun 25, 11:32 AM EDTSpecial Weather StatementPHIAtlantic28 min
Jun 25, 11:53 AM EDTSpecial Weather StatementPHIAtlantic37 min
Jun 25, 12:10 PM EDTSpecial Weather StatementPHIAtlantic35 min
Jun 25, 12:34 PM EDTSpecial Weather StatementPHICape May56 min
Jun 25, 1:22 PM EDTSpecial Marine WarningPHI53 min
Jun 25, 1:27 PM EDTSpecial Weather StatementPHIAtlantic63 min
Jun 25, 1:30 PM EDTSpecial Marine WarningPHI60 min
Jun 25, 2:10 PM EDTSpecial Marine WarningPHI65 min
Jun 25, 2:24 PM EDTSpecial Marine WarningPHI66 min
Jun 25, 2:29 PM EDTSpecial Marine WarningPHI49 min
Jun 25, 3:10 PM EDTSpecial Marine WarningPHI65 min
Jun 25, 3:23 PM EDTSpecial Marine WarningPHI40 min
Jun 25, 4:01 PM EDTSpecial Weather StatementPHIMiddlesex, Somerset44 min
Jun 25, 4:54 PM EDTSpecial Weather StatementPHIMonmouth66 min
Jun 25, 5:12 PM EDTSmall Craft AdvisoryPHI28 hr
Jun 25, 5:20 PM EDTSpecial Weather StatementPHIOcean55 min
Jun 25, 6:57 PM EDTSpecial Weather StatementPHIOcean63 min
Jun 25, 7:16 PM EDTSpecial Weather StatementPHIOcean59 min
Jun 25, 7:52 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Ocean75 min
Jun 25, 8:32 AM EDTSpecial Weather StatementPHISussex28 min
Jun 25, 8:49 AM EDTSevere Thunderstorm WarningPHISussex26 min
Jun 25, 9:17 AM EDTSpecial Weather StatementPHISussex13 min
Jun 25, 10:14 AM EDTSpecial Weather StatementPHISussex61 min
Jun 25, 10:53 AM EDTSevere Thunderstorm WarningPHISussex26 min
Jun 25, 1:46 PM EDTSpecial Weather StatementPHISussex29 min

Nearby

Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.